2017
Том 69
№ 4

All Issues

Volume 43, № 6, 1991

Article (Ukrainian)

On the indices of simple components of twisted group algebras of finite groups over a P-adic number field

Barannik L. F., Barannik V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 723-727

Article (Ukrainian)

Functions with zero integrals over cubes

Volchkov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 723–727

Article (Ukrainian)

Growth of entire ridge functions with restrictions on the arguments of zeros

Vishnyakova A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 727–734

Article (Ukrainian)

Oscillations and stability of a discrete delay logistic model

Jaroma J. H., Kuruklis A. S., Ladas G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 734-744

Article (Ukrainian)

Estimates for the trace of an averaged tensor

Zhikov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 745-755

Article (Ukrainian)

Solution of a singular Cauchy problem of implicit form

Zernov A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 755-760

Article (Ukrainian)

Branching of periodic solutions of quasilinear autonomous systems in the resonance case

Karandzhulov L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 760-770

Article (Ukrainian)

Hybrid integral transformations (Bessel, Legendre, Bessel)

Lenyuk M. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 770–779

Article (Ukrainian)

A generalization of Bernoulli's model occurring in order statistics II

Matveichuk S. A., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 779-786

Article (Ukrainian)

Generalized killing tensors of arbitrary rank and order

Nikitin A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 786–795

Article (Ukrainian)

On the T-nature of differential inequalities

Pletneva O. K., Pokornyi Yu. V.

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 795-802

Article (Ukrainian)

Dual equations of convolution type with kernels from different Banach algebras

Poletaev G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 803-813

Article (Ukrainian)

Subclasses of regular and schlicht functions with fixed coefficient

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 813-820

Article (Ukrainian)

Qualitative analysis of families of bounded solutions of the multidimensional nonlinear Schrodinger equation

Fushchich V. I., Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 821-829

Article (Ukrainian)

Asymptotic behavior of solutions of stochastic recurrence equations in R d

Koval V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 829-833

Article (Ukrainian)

Approximate symmetry of a nonlinear heat equation

Mitropolskiy Yu. A., Shul'ga M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 833-837

Article (Ukrainian)

Simultaneous two-point Pade approximants of Markov functions

Sorokin V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 837–841

Article (Ukrainian)

On the rate of convergence of certain random series in terms of norms of Orlicz spaces

Trigub S. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 841-848

Article (Ukrainian)

Method of freezing in systems with impulse action

Ashirov O. A., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 848–853

Article (Ukrainian)

Parametric results for certain infinite-dimensional manifolds

Banakh T. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 853–859

Anniversaries (Russian)

Aleksey Nikolaevich Bogolyubov (on his 80th birthday)

Kolomiyets V. G., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 864-865